# SDR DALA2025091606801

- Difficulty date: September 13, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 76,452 hours, 30,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1197892) AIRCRAFT TAIL NUMBER N3742C WAS SUBJECT TO IMPACT DAMAGE DUE TO HIGH WIND EVENT IN DENVER COLORADO. FUSELAGE SKIN PN 141A5321-11 WILL BE REPLACED AND SO IS THE BEARSTRAP PN 141A3522-3 FORWARD SECTION. WHILE THE SKIN PN 141A3521-11 IS RUNNING FROM STA 178 TO STA 259.50, THE BEARSTRAP PN 141A3522-3 IS RUNNING FROM STA 203.8 TO STA 351.20. REMOVAL OF THE ENTIRE BEARSTRAP REQUIRES REMOVAL OF THE NEXT SKIN SECTION FROM STA 259.50 TO STA 360. BEARSTRAP WILL BE SPLICED BASED ON OEM DISPOSITION. BEAR STRAP PN 141A3522-3 IS MADE OUT OF 2024-T3 0.080 CLAD SHEET. PERFORMED REPAIR IAW ERA 628235-14.
